Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcin872

acne after accutane

well i finished accutane about a month ago and my face is preety clear. But for some reason 2 weeks after i finished i started to notice that i would get these weird pimples. They werent wite heads like before but they would come out of nowhere and then they would just go away the next day. Do you know why this is happening. It like a red little bump but it would go away. Sometimes i would get one and it would leave a mark but it wasnt a bump anymore. Its really weird. Also I wanted to go to the beach next week because i look like a ghost and even my family make funny of me because i am really really pale and look sick. So i want to get a nice tan would it be ok after being off accutane for a month

Share this post


Link to post
Share on other sites

Are you on a retinoid for maintenance? That may help w/those things (if they are, in fact, acne). But it sounds like it could be some odd irritation or something. I'd call your derm and see what he/she thinks about it.

Share this post


Link to post
Share on other sites

I got those. Tiny little whitehead-like zits that disappear within a day or two if not within hours. Literally, I would wakeup with one, take a shower and it'd be gone. Also, they'd pop up after a shave only to disappear within a day.

For me, they went away. About 99% away after a few weeks off Accutane. At first I was worried, but now they're gone. I've probably had 3 in three weeks lasting for a total of maybe 3 days. Don't worry about it. Just watch it, and only if they start to get worse in the coming months should you worry about them.

Share this post


Link to post
Share on other sites

Definitely watch them. After my first two sessions of Accutane the same thing happened to me but it then began to break out really bad.

As for the tan, be careful. Three months is a number I hear a lot. Although that's more for laser treatments or face peels, so as long as you're careful I think you can give it a try.

Best of luck

Share this post


Link to post
Share on other sites

Yeah I was clear for the last 6 months and am starting to break out again after accutane. I am going to make an appontment and ask to go back on it before I really start to break out. I did real well for the 5 months I was on it and dont want to piss around with cremes and antibiotics that never worked for me. I am currently still taking vitamin a 50,000 IU from the derm which is what they give after accutane to prolong the drying effects of the medication. I am also using proactive. Maybe my skin will clear in a few and I can just use retin a when I go for my appt.

Share this post


Link to post
Share on other sites

im 17 and ive been on accutane for 6 months and i have just had a month after i stopped taking it, so its out of my system now, i have no more spots but i have quite a few red marks on my cheeks

i am using simple soap and simple moisturizer and some sensitive suncream 50+ when im in the sun but im confused as its still quite red and my derm said i dont have any scarring, its my 18th birthday in about a month and i really want it to be gone by then but i dont no what to do? any suggestions on diet, skin routine or red mark experiences
WOULD BE SO APPRECIATED\\|!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×